Depo-testosterone and Injection site reaction - from FDA reports
Injection site reaction is found among people who take Depo-testosterone, especially for people who are male, 40-49 old also take medication Altace, and have Connective tissue disorder. This review analyzes which people have Injection site reaction with Depo-testosterone. It is created by eHealthMe based on reports of 3,479 people who have side effects when taking Depo-testosterone from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 30, 2017
3,479 people reported to have side effects when taking Depo-testosterone.
Among them, 9 people (0.26%) have Injection site reaction
Number of reports submitted per year:
Gender of people who have Injection site reaction when taking Depo-testosterone *:
- female: 0.0 %
- male: 100 %
Age of people who have Injection site reaction when taking Depo-testosterone *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 100 %
- 50-59: 0.0 %
- 60+: 0.0 %
Top conditions involved for these people *:
- Connective Tissue Disorder (1 person, 11.11%)
Top co-used drugs for these people *:
- Prednisone (1 person, 11.11%)
- Percocet (1 person, 11.11%)
- Enbrel (1 person, 11.11%)
- Altace (1 person, 11.11%)
Top other side effects for these people *:
- Injection Site Swelling (3 people, 33.33%)
- Injection Site Pain (2 people, 22.22%)
- Injection Site Warmth (1 person, 11.11%)
- Injection Site Rash (1 person, 11.11%)
- Injection Site Induration (1 person, 11.11%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Injection site reaction when taking Depo-testosterone?
- Check symptoms - is injection site reaction caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsInjection site reaction and drugs with ingredients of testosterone cypionate.
Expand the study to include reports from both FDA and eHealthMeInjection site reaction and Depo-testosterone from FDA and eHealthMe reports
Depo-testosterone has active ingredients of testosterone cypionate. It is often used in testosterone. (latest outcomes from Depo-testosterone 3,550 users)
Injection site reaction
Injection site reaction has been reported by people with rheumatoid arthritis, multiple sclerosis, psoriasis, psoriatic arthropathy, ankylosing spondylitis (latest reports from 35,416 Injection site reaction patients).
Browse all side effects of Depo-testosteronea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Injection site reactionInjection site reaction
Could your condition cause Injection site reactionInjection site reaction
What would happen?
Questions to the study
I have struggled for breath several times over the past couple years as I have fell asleep. I started depo 4 years ago and I moved into my place 2 years ago. It has only happened at my new place. This time I had to get out of bed and was panicked for about 20 seconds. It feels like I breathed in ...
User reviews to the study
I am a FTM transgender patient on depo-testosterone. For some reason, the testosterone has elevated my liver enzymes and has caused slight liver inflammation. I cannot find much information on what to do, as I plan on taking testosterone for life. Though obviously, it'd be dangerous to do that ...